Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 49, NWS Lincoln, IL

May 31, 2009Marshall County, Putnam County, Illinois

NWS Lincoln, IL issued this river flood warning at May 31, 2009, 9:04 PM CDT for Marshall County, Putnam County, Illinois. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
May 31, 2009, 9:04 PM CDT (02:04 UTC)
Expired
Jun 1, 2009, 12:10 AM CDT
In force
3 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

Counties Marshall County, IL, Putnam County, IL

The radar

The Lincoln radar (KILX), 108 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River near Henry (HNYI2). The gauge peaked at 23.44 ft at May 30, 2009, 9:00 PM CDT.

actionminormoderate212223242506/0106/02
Action stage
22 ft
Minor stage
23 ft
Moderate stage
24 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05558300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KILX 010204
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
904 PM CDT SUN MAY 31 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  ILLINOIS RIVER NEAR PEORIA AFFECTING PEORIA...TAZEWELL AND WOODFORD 
  COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
  ILLINOIS RIVER AT HAVANA AFFECTING FULTON AND MASON COUNTIES 
  ILLINOIS RIVER AT BEARDSTOWN AFFECTING BROWN...CASS...MORGAN AND 
  SCHUYLER COUNTIES 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC123-155-010824-
/O.NEW.KILX.FL.W.0049.090601T0204Z-090601T0824Z/
/HNYI2.1.ER.090601T0111Z.090601T0030Z.090601T0224Z.NO/
904 PM CDT SUN MAY 31 2009

* AT 830 PM SUNDAY THE STAGE WAS 23.1 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE LATER 
  TONIGHT.
* IMPACT...AT 23.0 FEET...WATER BEGINS TO AFFECT THE MARINA IN HENRY 
  ALONG WITH MINOR FLOODING OF LAND ADJACENT TO THE RIVER.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 HENRY             23  23.1 SUN 8 PM    22.4   21.5   20.6

$$

ILC143-179-203-011603-
/O.EXT.KILX.FL.W.0012.000000T0000Z-090605T1200Z/
/PIAI2.2.ER.090309T0230Z.090314T1830Z.090605T0600Z.NR/
904 PM CDT SUN MAY 31 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE ILLINOIS RIVER NEAR PEORIA. 
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 PM SUNDAY THE STAGE WAS 20.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY FRIDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 PEORIA            18  20.2 SUN 8 PM    20.0   19.5   19.0

$$

ILC057-125-011603-
/O.CON.KILX.FL.W.0006.000000T0000Z-000000T0000Z/
/HAVI2.3.ER.090214T0700Z.090522T1200Z.000000T0000Z.NR/
904 PM CDT SUN MAY 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT HAVANA. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 830 PM SUNDAY THE STAGE WAS 20.2 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 19.5 FEET 
  BY TUESDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 HAVANA            14  20.2 SUN 8 PM    20.0   19.5   18.9

$$

ILC009-017-137-169-011603-
/O.CON.KILX.FL.W.0007.000000T0000Z-000000T0000Z/
/BEAI2.2.ER.090214T0315Z.090522T2245Z.000000T0000Z.NO/
904 PM CDT SUN MAY 31 2009

THE FLOOD WARNING CONTINUES FOR
  THE ILLINOIS RIVER AT BEARDSTOWN. 
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM SUNDAY THE STAGE WAS 22.4 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 21.5 FEET 
  BY TUESDAY MORNING.

&&

                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

ILLINOIS RIVER
 BEARDSTOWN        14  22.4 SUN 9 PM    22.1   21.5   20.9

$$
1 follow-up statement
000 
WGUS83 KILX 010510
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1210 AM CDT MON JUN 01 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...
 
  ILLINOIS RIVER AT HENRY AFFECTING MARSHALL AND PUTNAM COUNTIES

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/ILX  /LOWER CASE/.

&&

ILC123-155-010540-
/O.CAN.KILX.FL.W.0049.000000T0000Z-090601T0824Z/
/HNYI2.1.ER.090601T0111Z.090601T0200Z.090601T0216Z.NO/
1210 AM CDT MON JUN 01 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ILLINOIS RIVER AT HENRY.
* AT 1130 PM SUNDAY THE STAGE WAS 22.9 FEET. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL OVER THE
  NEXT SEVERAL DAYS. 

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    TUE    WED    THU

ILLINOIS RIVER
 HENRY             23  22.9 SUN 11 PM   21.5   20.6   19.7



$$
SMITH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 31, 9:00 PM CDT, 4 minutes earlier.

Area forecast discussion, May 31, 9:00 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT SUN MAY 31 2009

.DISCUSSION...
ISSUED 900 PM CDT SUN MAY 31 2009

MID CLOUDS STILL SLOWLY ADVECTING INTO THE REGION AND WILL
CONTINUE DURING THE OVERNIGHT HOURS. RADAR TRENDS SHOW SOME
RETURNS WELL WEST BUT BELIEVE THIS IS NOT RAIN REACHING
GROUND...BUT MID CLOUDS. SMALL STORMS HAVE FIRED IN SERN NEB BUT
LOOK LIKE THEY WILL NOT GET HERE EVEN OVERNIGHT. NEW NAM-WRF MODEL
RUN STILL SHOWS FRONT SLOWLY DRIFTING SOUTHEAST INTO THE
AREA...BUT NOT TIL TOMORROW. ANY PCPN WILL LIKELY REMAIN ALONG AND
JUST NORTH OF FRONT OVERNIGHT. SO BELIEVE CURRENT FORECAST IS FINE
FOR REMAINDER OF THE NIGHT AND SEE NO NEED TO UPDATE.

AUTEN
&&

.AVIATION...
ISSUED 636 PM CDT SUN MAY 31 2009

VFR CONDITIONS WILL PREVAIL TONIGHT WITH MID AND HIGH CLOUDS
OVERSPREADING THE SITES. A FRONT THAT IS CURRENTLY IN THE NORTHERN
PLAINS WILL DROP INTO THE AREA TOMORROW AND BE THE FOCUS OF
THUNDERSTORMS FOR TOMORROW AFTERNOON. BASED ON CURRENT
MODELS...APPEARS THE BEST SITES FOR CONVECTION WILL PIA AND
BMI...SO HAVE A TEMPO GROUP IN FOR THEM DURING LATER PART OF TAF
TIME. SPI...DEC AND CMI WILL JUST HAVE VCTS FOR NOW AS CONVECTION
SHOULD BE NORTH OF THOSE SITES. SOUTHERLY WINDS TONIGHT WILL
BECOME SOUTHWESTERLY TOMORROW. LOW LEVEL JET DOES
INCREASE...MAINLY IN THE WEST AND NORTH SO WILL INCLUDE WIND SHEAR
AT SPI...PIA AND BMI FOR AFTER 06Z. AS FRONT DROPS INTO THE
AREA...WINDS WILL BECOME QUITE VARIABLE...BUT WILL GO WITH
WESTERLY FOR NOW AT 10-15KTS.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 255 PM CDT SUN MAY 31 2009

A GORGEOUS LATE SPRING DAY...IF I MAY BE A LITTLE SUBJECTIVE...IS
UNFOLDING ACROSS CENTRAL AND SOUTHEAST ILLINOIS. THE LATEST
SURFACE ANALYSIS SHOWS A RELATIVELY SMALL...SLIGHTLY COOL...AREA
OF HIGH PRESSURE OVER THE MIDWEST. UPSTREAM...LOW PRESSURE WAS
ORGANIZING OVER THE NORTHERN PLAINS/UPPER MIDWEST...WITH A
TRAILING COLD FRONT EXTENDING INTO THE CENTRAL HIGH PLAINS. THIS
FRONTAL BOUNDARY...AND ITS ASSOCIATED PRECIPITATION RISK...IS THE
PRIMARY FORECAST CONCERN OF THE NEXT FEW DAYS AS THE FRONT TAKES
ON AN WEST/EAST ORIENTATION AND MAKES A FEW WOBBLES SOUTH/NORTH
ACROSS THE FORECAST AREA.

12Z MODELS IN GOOD OVERALL AGREEMENT WITH THE LARGE SCALE WEATHER
FEATURES EXPECTED TO IMPACT FORECAST AREA THROUGH MIDWEEK.
HOWEVER...SHOWERS/STORMS WILL BECOME WIDESPREAD FROM TIME TO TIME
ALONG THE FRONTAL ZONE AS IT APPROACHES AND MOVES THROUGH THE
FORECAST AREA. THE MODELS ARE EXHIBITING VARYING DEGREES OF
CONVECTIVE FEEDBACK FROM SOME OF THESE STORMS WHICH MAKES
PINPOINTING THE MOST FAVORED POSITION OF THE FRONT AND STORM
DEVELOPMENT PROBLEMATIC. AT THIS POINT...HAVE TENDED TO FAVOR A
BLEND OF SOLUTIONS...BUT THIS WILL CERTAINLY NEED TO BE TWEAKED AS
THE MESOSCALE EFFECTS OF THE CONVECTION BECOME MORE CLEAR.

SHORT TERM...TONIGHT THROUGH WEDNESDAY...THE AREA OF LOW PRESSURE
OVER THE NORTHERN PLAINS/UPPER MIDWEST IS LARGELY BEING DRIVEN BY A
SHORT WAVE DIVING ACROSS THE CANADIAN PRAIRIES. BOTH OF THESE
FEATURES WILL TRACK EAST SOUTHEAST WITH TIME...DRAGGING THE TRAILING
COLD FRONT INTO ILLINOIS. HOWEVER...THE FRONT WILL QUICKLY BECOME
NEARLY PARALLEL TO THE MEAN UPPER FLOW AND WILL NOT BE BREAKING ANY
SPEED RECORDS. EXPECT THE BULK OF THE SHOWER/STORM DEVELOPMENT
TONIGHT TO STAY NORTH OF THE FORECAST AREA CLOSER TO THE APPROACHING
FRONT. THE FRONT SHOULD MOVE INTO CENTRAL ILLINOIS DURING THE DAY
MONDAY...WITH AN ASSOCIATED INCREASE IN SHOWER/STORM CHANCES. CAPE
VALUES IN THE VICINITY AND SOUTH OF THE FRONT SHOULD EXCEED 2000
J/KG MONDAY AFTERNOON/EVENING WITH LITTLE CAPPING EVIDENT. ABOUT
35-40 KTS OF 0-6 KM BULK SHEAR SHOULD BE SUFFICIENT TO CAPITALIZE
ON THE INSTABILITY AND PRODUCE SOME STRONG TO SEVERE STORMS. THIS
POTENTIAL IS DEPICTED WELL IN THE CURRENT SPC DAY 2 SLIGHT RISK
OUTLOOK. PRECIPITABLE WATER VALUES OF 1.5 TO NEARLY 2 INCHES ALSO
SUPPORT A HEAVY RAIN THREAT AND THE WEST/EAST ORIENTATION OF THE
FRONT MAY SUPPORT STORM TRAINING.

ONCE THE INITIAL UPPER WAVE MOVES WELL EAST OF THE REGION MONDAY
NIGHT THE FRONT WILL BRIEFLY STALL OUT. HOWEVER...IT WILL QUICKLY BE
PICKED UP AGAIN BY A SECOND SHORT WAVE...CURRENTLY DIVING SOUTHEAST
ACROSS NORTHERN ALBERTA...AND MOVE BACK INTO NORTHERN ILLINOIS. THIS
FRONTAL MOVEMENT SHOULD DIMINISH PRECIPITATION CHANCES FOR A TIME
LATER MONDAY NIGHT/EARLY TUESDAY. AS THE SECOND WAVE PASSES TO OUR
EAST ON TUESDAY...THE FRONT WILL RESUME A SOUTHERLY TRACK WITH A
RENEWED THREAT OF SHOWERS/STORMS...FROM NORTH TO SOUTH. THE FRONT
SHOULD KEEP GOING THIS TIME...AND CLEAR THE MAJORITY OF THE
FORECAST AREA BY EARLY WEDNESDAY. PRECIPITATION CHANCES WILL END
FROM NORTH TO SOUTH LATE TUESDAY NIGHT INTO WEDNESDAY AS THE FRONT
SINKS WELL SOUTH OF THE FORECAST AREA.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODELS/ENSEMBLES
CONTINUE TO HAVE THEIR DIFFERENCES TODAY...MOST NOTABLY WITH RESPECT
TO HOW MUCH AND/OR HOW FAST THE REX BLOCK OVER THE EASTERN PACIFIC
BREAKS DOWN. THERE IS A BIT MORE CONSENSUS TODAY THAT THE BLOCK WILL
BREAK DOWN TO AT LEAST SOME DEGREE THIS WEEKEND...BUT WHETHER THE
DOWNSTREAM IMPACTS REACH US OR NOT BY SUNDAY IS LESS CLEAR. IN ANY
CASE...QUIET WEATHER IS EXPECTED INTO FRIDAY. THEN...ANOTHER
NORTHWEST FLOW SHORT WAVE WILL MOVE THROUGH THE GREAT LAKES AND DRAG
A WEAK COLD FRONT THROUGH THE FORECAST AREA. THIS FRONT APPEARS TOO
MOISTURE STARVED AT THIS TIME TO CARRY PRECIPITATION CHANCES. BEYOND
FRIDAY...FOLLOWED THE EMERGING CONSENSUS THAT AT LEAST SOME ENERGY
WILL EJECT OUT OF THE CUTOFF LOW OFF THE CALIFORNIA COAST AS THE
BLOCK BEGINS TO BREAK DOWN. THIS ENERGY HAS THE POTENTIAL TO PRODUCE
SHOWER/STORMS FOR THE WEEKEND AS IT TRACKS THROUGH THE REGION.
HOWEVER...GIVEN THE LINGERING UNCERTAINTY AND PROBABILITY OF
SIGNIFICANT MODEL SHIFTS...WILL LEAVE THE WEEKEND PRECIPITATION
CHANCES AROUND 20 PERCENT WHICH KEEPS IT OUT OF THE WORDED FORECAST
AT THIS TIME. SOMEWHAT COOLER THAN NORMAL TEMPERATURES ARE EXPECTED
INTO FRIDAY UNDER THE PERSISTENT NORTHWEST FLOW REGIME...BUT
TEMPERATURES SHOULD MODERATE FOR THE WEEKEND IF THE FLOW TRENDS MORE
WESTERLY.

BAK

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 31, 3:02 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT SUN MAY 31 2009

ILZ027>031-037-011200-
KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
302 PM CDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT TONIGHT
ALONG AND NORTH OF A GALESBURG TO LACON LINE. THESE ARE CURRENTLY
NOT EXPECTED TO BE SEVERE.

FLOODING ALONG THE ILLINOIS RIVER AT HENRY WILL SUBSIDE THIS
EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY INTO
TUESDAY...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY
THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES
WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO
OUR SOUTH.

FLOODING ON THE ILLINOIS RIVER BETWEEN HENRY AND PEORIA WILL
SUBSIDE AS THE WEEK PROGRESSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ036-040-041-047-049-050-011200-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
302 PM CDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT
SEVERAL DAYS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY INTO
TUESDAY...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY
THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES
WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO
OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-011200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
302 PM CDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EAST
CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA MONDAY INTO
TUESDAY...AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY
THREAT WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES
WILL BEGIN TO DIMINISH LATE TUESDAY NIGHT...AS THE FRONT SLIPS TO
OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-011200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
302 PM CDT SUN MAY 31 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA ON TUESDAY...
AS A COLD FRONT SLOWLY WORKS ITS WAY SOUTH. THE PRIMARY THREAT
WILL BE FROM STRONG WINDS AND HAIL. THUNDERSTORM CHANCES WILL
BEGIN TO DIMINISH WEDNESDAY...AS THE FRONT SLIPS TO OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH SUNSET.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION IS AVAILABLE ON THE WEB AT
HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 4:01 PM CDTSpecial Weather StatementILXVermilion44 min
Jun 1, 4:08 PM CDTSevere Thunderstorm WarningILXVermilion67 min
Jun 1, 5:17 PM CDTSevere Thunderstorm WarningILXKnox43 min
Jun 1, 5:26 PM CDTSpecial Weather StatementILXMarshall, Peoria64 min
Jun 1, 5:31 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford59 min
Jun 1, 5:48 PM CDTSevere Thunderstorm WarningILXFulton57 min
Jun 1, 5:53 PM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark52 min
Jun 1, 6:07 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford38 min
Jun 1, 6:18 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria57 min
Jun 1, 6:22 PM CDTSevere Thunderstorm WarningILXMcLean53 min
Jun 1, 6:25 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford50 min
Jun 1, 6:42 PM CDTSevere Thunderstorm WarningILXVermilion35 min
Jun 1, 6:43 PM CDTSevere Thunderstorm WarningILXFulton, Mason47 min
Jun 1, 6:48 PM CDTSevere Thunderstorm WarningILXMcLean38 min

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.